# SDR IPXA10560112

- Difficulty date: May 22, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN DECK FLOORBOARD STA 1680-1720, RBL 62 TO BL 0 HAS NUMEROUS MISSING INSERTS.  DAMAGE BEYOND REPAIRABLE LIMITS. FABRICATED REPLACEMENT FLOORBOARD.
